# SDR ODR2007F00000

- Difficulty date: May 22, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N87193
- Make and model: Cessna 402B
- Aircraft serial: 402B1019
- Engine: Cont TSIO520EB
- Propeller: Mcauly 3AF32C87
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

7-8 INCH CRACK IN SKIN OF WING LOCATED BETWEEN LT NACELLE AND FUSELAGE; AFT OF LEADING EDGE; ON TOP OF WING.  APPARENT CAUSE IS FATIGUE DUE TO PREVIOUS OWNER WALKING ON WING.  CRACK BECAME APPARENT DURING PRE-FLIGHT INSPECTION ON 5/22/2007.  (K)
